| Model Number |
JP2110X16B |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy evo alarmed for a ventilator inoperative alarm condition upon start up.There was no harm or injury reported.The device had not yet been placed in patient use.The device was returned to the manufacturer's service center and the customer's complaint was confirmed.A ventilator inoperative alarm indicating the eeprom data on the system board was corrupt was observed in the device's downloaded event log.The device's system board was replaced to address the issue.Additionally, not related to the reportable issue, the device's air inlet foam filter and particulate filter were replaced preventatively.The device was cleaned and tested and passed all final testing.
Additional Manufacturer Narrative
The reported failure of a ventilator inoperative alarm is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.